# SDR UIEA2011080900444

- Difficulty date: August 9, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 105,635 hours, 21,872 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 940 S8l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.3" CRACK IN STRINGER AT BS 940, S-8L. CRACK WAS FOUND DURING ROUTINE INSPECTIONS.   REPAIRED WAS ACCOMPLISHED IAW SRM 53-10-03, FIG 4.
